Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Nerves fluttering across forehead, taking Aspirin and cod liver oil, history of lower back complaints. Cause?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
The nerves across my forehead are constantly fluttering. It started Dec 2010 and has continued ever since with one or two short periods when it has stopped. I am male 63 5'11" 14 stone in good health apart from lower back complaints. I am not on medication but take 75mg of aspirin a day plus other other natural remedies such as cod liver oil etc. What can be causing this fluttering ?
Posted Wed, 2 May 2012 in Brain and Spine
Answered by Dr. Hema Yadav 1 hour later

Thanks for the query.

I assume that the nerves fluttering across your forehead refers to the nerves twitching and not the blood vessels engorgement on your temple ..please accept my apology if I am mistaken and provide a more detailed history if you feel the necessity
Now considering that this nerve twitching , the most likely causes for such a neuropathy would be age related changes, or nutritional vitamin b complex deficiency, or alcoholism or stress or idiopathic i.e. no specific cause.
To establish the cause one needs to consult a neurologist who will take a detailed history, examine your sensory
system and reflexes,, may conduct few investigation s like blood counts , blood sugar, vitamin b , c reactive protein etc.and determine the exact cause and start appropriate treatment accordingly.
Your medications are not likely to cause such a side effect t though I cannot comment on any natural remedies .
Your lower back pain seems unrelated since it must be longstanding whereas this symptom is of recent onset.
Kindly assure that you have a balanced diet or a multivitamin supplement daily, practice breathing exercises or just go for a walk daily, and try to avoid stress.
If the problem persists then you should seek neurologist opinion.
Hope I have answered your query.
I wil be available for any follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor